Facebook Pixel

Breast changes on pill

By April 14, 2017 - 11:46am
Rate This


I am on a low dose combined birth control pill Loestrin 1/20 and have noticed my breast changing since I started the pill in January. My aeriolas are covered in little bumps, some of which I've always had but they seem to have become more prominent. Additionally, my veins are really noticible. It's really freaking me out because everything tells me that these are early signs of pregnancy. I've only had sex once since being on the pill and that was 40 days ago. I've been so paranoid and have taken numerous pregnancy tests and had my withdrawal bleeding during my placebo week and even took tests after that and were still negative but my breasts are totally freaking me out. Is this normal???

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!